MAUDE Adverse Event Report: NIPRO (THAILAND) CORP., LTD NIPRO AVF SAFETOUCH II NEEDLE; AVF NEEDLE

NIPRO (THAILAND) CORP., LTD NIPRO AVF SAFETOUCH II NEEDLE; AVF NEEDLE
Model Number FS+173230BC
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 10/14/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Customer states there was a hole inside of the tubing of a needle.Due to the needle being exposed to blood, it is unavailable for review.Since reporting this complaint, the customer has confirmed that the hole was located directly inside of the tubing, adjacent to the end cap (not the bevel side).The hole penetrated the tubing, causing blood to escape the tubing and drip out.Approximately 200ml of blood leaked.Replacement fluid was administered to the patient with 15 minutes of monitoring the donor.After 15 minutes, donor left the facility feeling well.

Brand Name
NIPRO AVF SAFETOUCH II NEEDLE
Common Device Name
AVF NEEDLE
Manufacturer (Section D)
NIPRO (THAILAND) CORP., LTD
10/2 moo 8
bangnomko
sena, ayuthaya 13110
TH  13110
MDR Report Key25143164
Report Number1056186-2025-00041
Device Sequence Number9779885
Product Code FOZ
UDI-Device Identifier00383790000208
UDI-Public00383790000208
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/11/2026
Report Date (Section F) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFS+173230BC
Device Lot Number24J03H
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/14/2025
Device Age1 YR
Event Location Other
Date Report to Manufacturer05/11/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/11/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA05/11/2026